Benylin Vomiting Side Effect Reports
The following Benylin Vomiting side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Vomiting, can occur, and what you can do about them.
A side effect could appear soon after you start Benylin or it might take time to develop.
|Accidental Exposure, Vomiting|
This Vomiting side effect was reported by a consumer or non-health professional from CANADA. A 2-year-old patient (weight:NA) experienced the following symptoms/conditions: accidental exposure. The patient was prescribed Benylin (dosage: NA), which was started on NS. Concurrently used drugs: NA. When starting to take Benylin the consumer reported the following symptoms:
|Disorientation, Feeling Drunk, Incorrect Dose Administered, Vomiting|
This Vomiting Benylin side effect was reported by a consumer or non-health professional from CANADA on Dec 23, 2005. A Female , 28 years of age, weighting 145.0 lb, was diagnosed with
|Disorientation, Feeling Drunk, Overdose, Vomiting|
This is a Benylin side effect report of a 28-year-old female patient (weight:NA) from CANADA, suffering from the following symptoms/conditions: increased upper airway secretion, who was treated with Benylin (dosage:About Half The Bottle Once, Oral, start time: Dec 20, 2005), combined with:
Benylin Vomiting Causes and Reviews
What are nausea and Vomiting?
Nausea is when you feel sick to your stomach, as if you are going to throw up. Vomiting is when you throw up.What causes nausea and Vomiting?
Nausea and Vomiting can be symptoms of many different conditions, including
- Morning sickness during pregnancy
- Gastroenteritis (infection of your intestines) and other infections
- Motion sickness
- Food poisoning
- Medicines, including those for cancer chemotherapy
- GERD (reflux) and ulcers
- Intestinal obstruction
Nausea and Vomiting are common. They are usually not serious. However, you should contact your health care provider immediately if you have
- A reason to think that your Vomiting is from poisoning
- Vomited for longer than 24 hours
- Blood in the vomit
- Severe abdominal pain
- Severe headache and stiff neck
- Signs of dehydration, such as dry mouth, infrequent urination or dark urine
Your health care provider will take your medical history, ask about your symptoms and do a physical exam. The provider will look for signs of dehydration. You may have some tests, including blood and urine tests. Women may also have a pregnancy test.What are the treatments for nausea and Vomiting?
Treatments for nausea and Vomiting depend on the cause. You may get treatment for the underlying problem. There are some medicines that can treatment nausea and Vomiting. For severe cases of Vomiting, you may need extra fluids through an IV (intravenous).
There are things that you can do to feel better:
- Get enough fluids, to avoid dehydration. If you are having trouble keeping liquids down, drink small amounts of clear liquids often.
- Eat bland foods; stay away from spicy, fatty, or salty foods
- Eat smaller meals more often
- Avoid strong smells, since they can sometimes trigger nausea and Vomiting
- If you are pregnant and have morning sickness, eat crackers before you get out of bed in the morning
Benylin Vomiting Reviews
|Fri, 28 Jan 2011|
After several small sips of Benylin DM-E ( regular strength), an episode of transient global amnesia.
|Mon, 12 Mar 2012|
I took 7.5ml of Benylin Mucus and Phlegm which is less than the recommended dosage for my age (39 yrs). I did not sleep all night, my eyes are puffy, my vision is blurred caused by a thick discharge in both of my eyes. Never have that before. Its the LAST TIME I TAKE BENYLIN.
|Fri, 17 Jan 2014|
I took the night time version and now I am wide awake 4 hours later, every time I am about to fall asleep my throat starts twinging and a coughing fit follows. Without the drug I don't have this it has also caused disgusting discharge from my eyes, a horrible headache and tightness in chest.
|Sun, 21 Mar 2010|
Took it, didn't know it was the "drowsy" kind, went shopping and felt like i was drunk
|Thu, 11 Nov 2010|
I took Benylin the other night and I could not fall asleep. I was awake in my dream, or my hallucinations. My husband woke me up and my hands we crippled up and I could not move feet. He took me to emergency, as I thought I was having a stroke. The drs said it was probably a reaction to Benylin. I am 58 yr female, healthy and I do not take any other medications.
|Sun, 07 Feb 2010|
I just took some Benylin cough chest congestion , and I feel very drousy ! I dont understand why its not indicated ! its really stupid
|Fri, 25 Oct 2013|
Took the prescribed amount for my age. Did wonders in getting rid of my cough but was to busy enjoying the hallucinations to feel the relief. Took it once. Won't take it again. I like being in reality.
|Wed, 12 May 2010|
Took Benylin( NON DROWSY)last thing at night for chesty cough. Woke up with swollen lower right lip and right cheek. Swelling then spread rapidly around lower lip, left cheek to top lip with pink portion of lip swollen up to nose. Advised to see doctorpromptly (on a Sunday) who immediately prescribed an antihistamine whilst watching out for anaphylactic shock symptoms. Swelling went after 3 days. Awful experience.. Have taken this medication for 25 years without previous poroblems. Still have bottle Lot No A00772 Exp 01/2013